A brain MRI showed I have an enlarged pituitary gland. I went to an Endocrinologist and have had blood test, which show I have high levels of prolactin. I was put on cabergoline, it made me itch and then a rash, I have just had more blood work done and my asthma/allergy took me off the cabergoline. I've also been charting my body temps every morning and they get kinda low sometimes 96.3. Why do I have to chart my body temps? and what other medicine other than Cabergoline, will the doctor prescribe for the high levels of prolactin? I've just had more blood taken on friday, I'm going to the eye doctor on thursday to get my vision checked. Any advice on a enlarged pituitary gland would be appreciated.
I don't know why you are charting body temperatures. The other med for high prolactin is called parlodel (bromocriptine). Prolactin is the mos commony over-secreted pituitary hormone when there is a lump or enlargement -- also important to test complete thyroid labs, cortisol, acth, growth hormone and sex hormones (estrogen for women - -likely normal if menstruating & testosterone for men). The pituitary can enlarge and push on nerves going to the eyes - this is why you are going to the eye doctor.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.